Alert archive / Colorado / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 53, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 26, 2023, 3:39 PM MDT for El Paso County, Colorado. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2023, 3:39 PM MDT (21:39 UTC)
- Expired
- May 26, 2023, 4:18 PM MDT
- In force
- 39 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 55 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 1:33 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 9.7 hours before the alert went out and 327 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3306 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 161 m²/s²
- 0-3 km storm-relative helicity
- 171 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
869
WUUS55 KPUB 262139
SVRPUB
COC041-262230-
/O.NEW.KPUB.SV.W.0053.230526T2139Z-230526T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
339 PM MDT Fri May 26 2023
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southwestern El Paso County in east central Colorado...
* Until 430 PM MDT.
* At 338 PM MDT, a severe thunderstorm was located 11 miles northeast
of Penrose, or 19 miles south of Colorado Springs, moving north at
15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
southwestern Colorado Springs, Fort Carson and Security-Widefield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3853 10469 3853 10493 3879 10492 3872 10464
TIME...MOT...LOC 2138Z 191DEG 13KT 3855 10487
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Hodanish2 follow-up statements
618 WWUS55 KPUB 262151 SVSPUB Severe Weather Statement National Weather Service Pueblo CO 351 PM MDT Fri May 26 2023 COC041-262230- /O.CON.KPUB.SV.W.0053.000000T0000Z-230526T2230Z/ El Paso CO- 351 PM MDT Fri May 26 2023 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT FOR SOUTHWESTERN EL PASO COUNTY... At 350 PM MDT, a severe thunderstorm was located over Fountain, or 11 miles south of Colorado Springs, moving north at 25 mph. HAZARD...Quarter size hail. SOURCE...Trained weather spotters. IMPACT...Damage to vehicles is expected. Several reports of 0.5 inch to 1.0 inch hail have been reported throughout the Colorado Springs area. Torrential rain is occurring with these storms. Locations impacted include... Southern Colorado Springs, Fountain, Fort Carson and Security-Widefield. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3855 10468 3864 10488 3877 10485 3872 10464 TIME...MOT...LOC 2150Z 195DEG 21KT 3867 10476 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...1.00 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...<50 MPH $$ Hodanish
430
WWUS55 KPUB 262218
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
418 PM MDT Fri May 26 2023
COC041-262228-
/O.CAN.KPUB.SV.W.0053.000000T0000Z-230526T2230Z/
El Paso CO-
418 PM MDT Fri May 26 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN EL PASO COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
east central Colorado.
LAT...LON 3855 10468 3864 10488 3877 10485 3872 10464
TIME...MOT...LOC 2217Z 191DEG 13KT 3877 10474
$$
HodanishWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:11 PM MDT, 28 minutes earlier.
Area forecast discussion, May 26, 3:11 PM MDT, 28 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 311 PM MDT Fri May 26 2023 .SHORT TERM...(This evening through Saturday) Issued at 239 PM MDT Fri May 26 2023 Key Message: 1) Strong to severe thunderstorm risk continues through the evening tonight. A conditional risk for severe weather returns tomorrow afternoon with 1" hail and 60 mph wind gusts possible over the far eastern plains during the late afternoon. Meteorological Discussion: An upper level trough remains over the Great Basin at the beginning of the short term forecast period and is expected to propagate to the east throughout the rest of the period. The trough, combined with low level moisture from the Gulf of Mexico, will aid in thunderstorm development this evening and once again tomorrow afternoon. Tonight, as the thunderstorms that have currently developed over the mountains and I-25 corridor move to the east, they'll run into an environment that will be more conducive to strong thunderstorm outflows, especially since storm mode is expected to turn into a line of thunderstorms. DCAPE values over the eastern plains expected to be around 800 to 1000 J/kg due to dry midlevels. As they reach Bent, eastern Las Animas, Otero, and western Kiowa County at around 6PM, there should be around 1000-1500 J/kg of SBCAPE over that region, so the severe hail risk will still be in play. However, after sunset, when the line of storms reaches the far eastern plain, there will be a fair amount of inhibition set- up over eastern Kiowa, Prowers, and Baca County, which will limit the severe risk. So overall, main risks earlier will be 1 to 1.5" hail, 60 to 70 mph wind gusts, and perhaps an isolated tornado on the leading edge of the line of storms. Later on tonight, after 8PM, the main risk turns into more of a wind risk of 50 to 60 MPH with again, a very low chance of brief spin up on the leading edge of the line of storms. By midnight, thunderstorms will either have dissipated or will have pushed out of our forecast responsibility and into Kansas. Tomorrow looks pretty similar to today, but will have stronger forcing since a negatively tilted will pass overhead. The moisture tap over the eastern plains will remain, which puts around 1200 to 1800 J/kg of MUCAPE and around 40kts of 0-6km of Bulk Shear over the far eastern plains. HOWEVER, there the chance for a bit more CIN over the far eastern plains with a low level inversion set-up. It'll be truly a conditional severe risk tomorrow. The NAM is more excited about the severe risk, the GFS keeps us too stable even keeping storms primarily over Kansas, and the ECMWF looks similar to the GFS, but a bit further to the west, impacting our far eastern plains. Again, it'll be conditional, if we can break any sort of inhibition, there will be chance for 1.5" hail and 70 mph wind gusts across the I-25 corridor east, however the most likely outcome will be 1.0" hail and 60 mph over the far eastern plains later in the day, around 4 to 8 PM. Otherwise, high temperatures tomorrow will be in the mid to upper 80s over the majority of the plains and in the 70s over Baca County, whereas the mountain valleys will be in the 70s. .LONG TERM...(Saturday night through Friday) Issued at 239 PM MDT Fri May 26 2023 Key Messages: 1) Drier/warmer much of the area Sat/Sun, still a risk of strong storms over the southeast plains. 2) Moisture returns next week from Tue onward, with increasing thunderstorm chances for the region. Weak upper ridge builds slightly over the area on Sunday, as new energy carves out another trough along the California Coast. Resulting w-sw flow across srn Colorado should continue to keep deepest moisture/instability shunted east across the plains, with dryline somewhere near a Limon/La Junta/Kim line by Sun afternoon. Still a risk of strong/severe storms over the far east ahead of the dryline, while farther west, only isolated/weak/high based convection is expected. Given building heights/mid levels temps, maxes Sunday look warm, with most lower elevations into the 80s. Low/mid level flow begins to turn back more s-se on Mon, leading to a gradual westward spread of moisture toward the I-25 corridor by afternoon. As a result, expect a modest uptick in convection from the southeast mountains eastward across the plains, though rather shallow nature of initial moisture surge suggests storm strength/coverage may be lacking. Better moisture returns to the region from Tue through much of the week, as western U.S. upper trough begins to work slowly eastward and s-se low level flow persists over ern CO. Still a lot of details to work out on location/strength/timing of convection, though general model trend toward wetter/slightly cooler weather has been consistent over the past few days. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 239 PM MDT Fri May 26 2023 Thunderstorm chances bring the potential for MVFR to LIFR conditions this evening over KALS, KCOS, and KPUB, but by after 0300Z tonight, thunderstorm chances will dissipate leading to VFR conditions. The VFR conditions are expected to continue throughout the rest of the forecast period for all sites. Southwesterly winds are expected over KALS tomorrow with wind gusts up to 25 - 30 MPH during the afternoon. KCOS and KPUB will experience winds from the south- southeast tomorrow afternoon with gusts up to 25- 30 mph. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...SKELLY/PGW LONG TERM...PETERSEN AVIATION...SKELLY/PGW
Hazardous weather outlook, May 26, 11:00 AM MDT, 4 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1100 AM MDT Fri May 26 2023 COZ058>089-093>099-271700- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1100 AM MDT Fri May 26 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight A few severe thunderstorm are expected this afternoon, especially along the I-25 corridor region, from Walsenburg northward to the Palmer Divide. The primary severe weather threat will be large hail up to the size of golfballs. The greatest threat of severe weather over the I-25 corridor region will be from 2 pm to 6 pm this afternoon. Thunderstorms are expected to develop around the Walsenburg area around 2 pm this afternoon and move quickly north-northeast along the I-25 corridor. Additional storms will also develop along the Wet Mountains and move north-northeast. Thunderstorms will have the potential to affect all of the major population centers along the greater I-25 corridor region, including Pueblo, Canon City and all of the Colorado Springs metropolitan areas. Later this afternoon and evening, scattered thunderstorms will develop across the remainder of the plains, and these storms will be capable of hail up to one inch in diameter and wind gusts to 60 mph. Several late night thunderstorms may be possible over the plains tonight as another disturbance pushes out over the plains during the early morning hours. These storms are not expected to be severe. Thunderstorm activity over the interior mountains will be less today due to drier air moving into the Continental Divide region. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Strong to severe thunderstorms will be possible across southeast Colorado on Saturday, with the main risks from storms being strong outflow winds and large hail. In addition, the threat of heavy rainfall and possible flash flooding will continue on Saturday. Available moisture slowly decreases from west to east across the region through the Memorial Day Holiday weekend. This will keep daily chances of higher based isolated to scattered afternoon and evening showers and storms over and near the higher terrain. These storms will produce more wind than rain, with the continued threat of cloud to ground lightning. Further east across the far southeast Plains and especially along the eastern border, low level moisture will increase the threat of a few stronger storms producing hail and locally heavy rainfall. As temperatures warm through the Holiday weekend, high and fast flows can be expected across area rivers and streams due to melting snowpack, especially across the eastern San Juan mountains and into the San Luis Valley. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. Hodanish
In the hours before
Special weather statement, May 26, 2:56 PM MDT, 43 minutes before
Special Weather Statement
National Weather Service Pueblo CO
256 PM MDT Fri May 26 2023
COZ086-088-093-094-262145-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Eastern Las Animas County CO-La Junta Vicinity/Otero County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
256 PM MDT Fri May 26 2023
...A cluster of strong thunderstorms will impact portions of
southern Otero, north central Las Animas and southeastern Pueblo
Counties through 345 PM MDT...
At 255 PM MDT, Doppler radar was tracking a strong thunderstorm over
Delhi, or 35 miles southwest of La Junta, moving north at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Delhi, Timpas and Thatcher.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
&&
LAT...LON 3751 10368 3750 10432 3787 10435 3785 10343
TIME...MOT...LOC 2055Z 191DEG 13KT 3762 10400
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
PSSpecial weather statement, May 26, 3:03 PM MDT, 36 minutes before
Special Weather Statement
National Weather Service Pueblo CO
303 PM MDT Fri May 26 2023
COZ081-083-085-086-262130-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
303 PM MDT Fri May 26 2023
...A strong thunderstorm will impact portions of east central
Fremont, southeastern Teller, southwestern El Paso and northwestern
Pueblo Counties through 330 PM MDT...
At 303 PM MDT, Doppler radar was tracking a strong thunderstorm near
Penrose, or 23 miles south of Colorado Springs, moving north at 20
mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of east central
Fremont, southeastern Teller, southwestern El Paso and northwestern
Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
central, southeastern and east central Colorado.
&&
LAT...LON 3847 10494 3850 10503 3867 10504 3864 10483
TIME...MOT...LOC 2103Z 186DEG 16KT 3851 10497
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
HodanishSpecial weather statement, May 26, 3:09 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service Pueblo CO
309 PM MDT Fri May 26 2023
COZ086-088-093-262145-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
La Junta Vicinity/Otero County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
309 PM MDT Fri May 26 2023
...A strong thunderstorm will impact portions of southwestern Otero,
northern Las Animas and southeastern Pueblo Counties through 345 PM
MDT...
At 309 PM MDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout 12 miles north of Delhi, or 28 miles
southwest of La Junta, moving northeast at 30 mph.
HAZARD...Landspouts, wind gusts of 50 to 55 mph, and nickel size
hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
This storm will remain over mainly rural areas of southwestern Otero,
northern Las Animas and southeastern Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
&&
LAT...LON 3768 10402 3777 10414 3810 10406 3797 10366
TIME...MOT...LOC 2109Z 208DEG 25KT 3782 10402
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
PSSpecial weather statement, May 26, 3:23 PM MDT, 16 minutes before
Special Weather Statement
National Weather Service Pueblo CO
323 PM MDT Fri May 26 2023
COZ085-086-089-262200-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Crowley County CO-
323 PM MDT Fri May 26 2023
...A strong thunderstorm will impact portions of southeastern El
Paso, northwestern Crowley and northeastern Pueblo Counties through
400 PM MDT...
At 322 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles north of Olney Springs, or 34 miles east of Pueblo, moving
north at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southeastern El
Paso, northwestern Crowley and northeastern Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern and east central Colorado.
&&
LAT...LON 3852 10405 3852 10380 3828 10388 3830 10407
3859 10418 3859 10405
TIME...MOT...LOC 2122Z 175DEG 27KT 3835 10399
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
PSSpecial weather statement, May 26, 3:32 PM MDT, 7 minutes before
Special Weather Statement
National Weather Service Pueblo CO
332 PM MDT Fri May 26 2023
COZ086-262200-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
332 PM MDT Fri May 26 2023
...A strong thunderstorm will impact portions of north central Pueblo
County through 400 PM MDT...
At 332 PM MDT, Doppler radar was tracking a strong thunderstorm over
Blende, or near Pueblo, moving north at 15 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pueblo Depot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
&&
LAT...LON 3818 10445 3819 10456 3847 10458 3842 10430
TIME...MOT...LOC 2132Z 191DEG 13KT 3825 10449
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
HodanishSpecial weather statement, May 26, 3:37 PM MDT, 2 minutes before
Special Weather Statement
National Weather Service Pueblo CO
337 PM MDT Fri May 26 2023
COZ084-085-262200-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
337 PM MDT Fri May 26 2023
...A strong thunderstorm will impact portions of central El Paso
County through 400 PM MDT...
At 336 PM MDT, Doppler radar was tracking a strong thunderstorm near
Schriever AFB, or 19 miles east of Colorado Springs, moving north at
15 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Schriever AFB around 350 PM MDT.
Other locations in the path of this storm include Ellicott.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
east central Colorado.
&&
LAT...LON 3870 10444 3871 10459 3896 10459 3891 10425
TIME...MOT...LOC 2136Z 191DEG 13KT 3874 10447
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
HodanishThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 6:00 PM MDT | Special Weather Statement | PUB | Baca | 45 min |
| May 25, 6:52 PM MDT | Special Weather Statement | PUB | El Paso | 23 min |
| May 25, 6:55 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 50 min |
| May 25, 7:05 PM MDT | Special Weather Statement | PUB | Fremont | 40 min |
| May 25, 7:16 PM MDT | Flash Flood Warning | PUB | El Paso | 108 min |
| May 25, 7:22 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 23 min |
| May 25, 7:32 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 28 min |
| May 25, 7:38 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 10 min |
| May 25, 7:39 PM MDT | Special Weather Statement | PUB | Fremont | 36 min |
| May 25, 7:52 PM MDT | Special Weather Statement | PUB | Pueblo | 38 min |
| May 25, 7:54 PM MDT | Special Weather Statement | PUB | El Paso | 36 min |
| May 25, 7:59 PM MDT | Flash Flood Warning | PUB | Fremont | 110 min |
| May 25, 8:10 PM MDT | Special Weather Statement | PUB | El Paso | 35 min |
| May 25, 8:14 PM MDT | Special Weather Statement | PUB | Fremont | 31 min |
| May 25, 8:20 PM MDT | Special Weather Statement | PUB | Chaffee | 25 min |
| May 26, 12:10 PM MDT | Special Weather Statement | PUB | Saguache | 35 min |
| May 26, 12:13 PM MDT | Special Weather Statement | PUB | Custer | 32 min |
| May 26, 12:52 PM MDT | Special Weather Statement | PUB | Huerfano | 23 min |
| May 26, 1:21 PM MDT | Special Weather Statement | PUB | Costilla | 24 min |
| May 26, 1:24 PM MDT | Special Weather Statement | PUB | Huerfano | 36 min |
| May 26, 1:27 PM MDT | Special Weather Statement | PUB | Las Animas | 33 min |
| May 26, 1:42 PM MDT | Special Weather Statement | PUB | Las Animas | 33 min |
| May 26, 1:50 PM MDT | Special Weather Statement | PUB | Fremont | 25 min |
| May 26, 1:59 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 25 min |
| May 26, 2:12 PM MDT | Special Weather Statement | PUB | Pueblo | 33 min |
| May 26, 2:18 PM MDT | Special Weather Statement | PUB | Las Animas | 27 min |
| May 26, 2:21 PM MDT | Special Weather Statement | PUB | Otero | 24 min |
| May 26, 2:23 PM MDT | Special Weather Statement | PUB | Las Animas | 37 min |
| May 26, 2:27 PM MDT | Special Weather Statement | PUB | Otero | 33 min |
| May 26, 2:30 PM MDT | Special Weather Statement | PUB | Otero | 30 min |
| May 26, 2:38 PM MDT | Special Weather Statement | PUB | Fremont | 37 min |
| May 26, 2:46 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Pueblo | 28 min |
| May 26, 2:56 PM MDT | Special Weather Statement | PUB | Otero | 49 min |
| May 26, 3:03 PM MDT | Special Weather Statement | PUB | Teller | 27 min |
| May 26, 3:09 PM MDT | Special Weather Statement | PUB | Otero | 36 min |
| May 26, 3:18 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Pueblo, Teller | 27 min |
| May 26, 3:23 PM MDT | Special Weather Statement | PUB | Crowley | 37 min |
| May 26, 3:28 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 47 min |
| May 26, 3:29 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Las Animas, Otero | 31 min |
| May 26, 3:32 PM MDT | Special Weather Statement | PUB | Pueblo | 28 min |
| May 26, 3:37 PM MDT | Special Weather Statement | PUB | El Paso | 23 min |
| May 26, 3:47 PM MDT | Flash Flood Warning | PUB | El Paso | 2 hr |
| May 26, 3:50 PM MDT | Special Weather Statement | PUB | Crowley | 25 min |
| May 26, 4:01 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Las Animas, Otero | 29 min |
| May 26, 4:03 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 27 min |
| May 26, 4:05 PM MDT | Special Weather Statement | PUB | El Paso | 40 min |
| May 26, 4:07 PM MDT | Special Weather Statement | PUB | Las Animas | 23 min |
| May 26, 4:13 PM MDT | Special Weather Statement | PUB | Otero | 32 min |
| May 26, 4:24 PM MDT | Special Weather Statement | PUB | Crowley | 36 min |
| May 26, 4:28 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 32 min |
| May 26, 4:30 PM MDT | Special Weather Statement | PUB | Otero | 30 min |
| May 26, 4:59 PM MDT | Special Weather Statement | PUB | Bent, Kiowa | 61 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.